# SDR SWAA060788

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 46,674 hours, 41,184 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 65C34676
- Condition: Cracked
- Location: Bs 184
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL CHORD CRACKED AT BS 184, RBL 5.7, WL 184.  REPAIRED CHORD PER EA & SRM.
